# SDR REXA2022020900188

- Difficulty date: January 28, 2022
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorbeam
- Part number: MM67035302039
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"FLOORBEAM AT RBL 27 HAS MULTIPLE SPOTS OF CORROSION FROM FS 1000 TO
FS 1098.                                                           "
"REPAIRED FLOORBEAM AT RBL27 F.S. 1000-1088 IAW ENDEAVOR EA#CRJ 953-   
12538 REV A DATED 12/22/2021 AND MHIRJ REO 690-53-61-1058 REV -- DATED
2022-01-240. WVAC EMP S
